# SDR FDEA201201100070

- Difficulty date: January 10, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 93,813 hours, 34,791 cycles
- System (JASC): 2565 · Escape Slide
- Part: Button
- Condition: Inoperative
- Location: Slide Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE TEST BUTTON WILL NOT TEST.    REPLACED BATTERIES AND BULBS REF AMM 25-61-01-2-0, OPS CHECKED OK.
